# SDR SWAA2022011359742

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,184 hours, 35,341 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL FRETTING WEAR. ; FRETTING WEAR AND DAMAGEDELONGATED FASTENERS HOLES ALONG TRAILING EDGE OF 193D PANEL. / [01] INSTALLED NEW PANEL (193D). REFERENCE AMM 53-51-21
